Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tony Traffic

The Tane Trip (Isotane & Sotret)

Recommended Posts

Sucks to hear they closed your thread jazzy..i think self medicating is alright if u understand how to take it and understand the side effects why not...i suffered so long with acne since 14 i am now 21 and finally starting my life..i am alot more social and outgoing..before i never went out and drank by myself asking why me..why must i suffer..Accutane has really helped me out..we gotta support each other Jazzy cuz everbody else seems to be against us...

Link to post
Share on other sites

I know. There is another guy on here who is also self-medicating. His topic is titled: Zane Zane something....He is doing fine too: no more acne, just like us. I think it has more to do with resentment/jealousy. To be honest. when I first read your log about self-medicating I was burning mad. But it was less about you self-medicating and had more to do with the fact that you had something I wanted--Accutane. Also, you were bold enough to go out there are take matters in your own hands, and I was a little jealous. After coming to terms with the reason I was upset with you, I jumped on the bandwagon, and have not had a regret since. :dance:

WHEN IS YOUR NEXT DOCTORS APPOINTMENT?? How are your Triglycerides and Liver doing???? i will logon 2morrow for your response. Good Nite :D

Link to post
Share on other sites

Wuz Up Jazzy..I gotta check out that other log..if someone is serious about gettin rid of there acne Accutane is the way to go all that other stuff is a joke..i learned that all the creams and crap are junk...i'm glad i took the risk ordering this stuff online...hey Jazzy where ya pics at? I wanna see your progress...i get my blood test december 12 and see the derm december 14 to get more Tane..have a nice day yall....see ya soon

Link to post
Share on other sites

dude , its my 4th weeks into accutane and im starting to think that im getting a little depress and get mad at things so easy, maybe its in our heads. When u feel depress, do something !!

Link to post
Share on other sites

i wonder if its all in my head...i dont know maybe i should be more active and go out and do stuff..like dance, sing, swim, or trip on drugs i dont know ....i'm a lil depressed right now maybe i should drink a lil..later yall

Link to post
Share on other sites

hey whats up guys.... i am from florida and have been on accutane for almost a month now (perscribed) i like ur guyzes posts lot more that the other peoples... ur guyzes seem alot better and got ur head screwed on a little better... oh yea i am taking 80 mgs a day.... not bad at all jus dry arms lips and chin.... i am kinda worried thought i am going up to Pittsburgh tommorow and i do not know how my skin will cope with the cold.....any suggestions guys? everyone told me not to booze while i am on the tane but i havent had any problems...maybe making me a little dryer? hey all u guys going on for 4 months or what?

Link to post
Share on other sites

Wuz Up Street how ya doing man?....me and Jazzy are as real as it gets...80 mgs coo thats what i'm on too...i dont know about the cold i live in Cali and its always sunny...i get really dry when i drink...I'm gonna do 4 months on Claravis and did a month and a half on Isotane so its 5 and half months

Link to post
Share on other sites

i wonder if its all in my head...i dont know maybe i should be more active and go out and do stuff..like dance, sing, swim, or trip on drugs i dont know ....i'm a lil depressed right now maybe i should drink a lil..later yall

alcohol is a depressant...it will enahance your depressive state

:hand:

Link to post
Share on other sites

ahhh come one tmac all that depression jazz is all in the brain..... people think they are gonna get depressed so they believe at their first sight of shit ....that its because of the tane.... well anyways ive been in Pittsburgh for 3 days and i havent noticed anything different with the dryness which is great ----later...

Link to post
Share on other sites

Yo whats up, I'm startin on 80mg's tommorow and have to pay for it too, f*ck, goin on generic probably, I think its all the same cuz roche lost their patent on the drug a couple years ago so the ingredients are the same. It'll be hard to stop drinkin and smokin indoe, but I'm going to try, or cut back like mad. Good luck, your lucky your in cali where its humid, I'm in colorado and I think its going to be a bitch cuz its always cold and dry. Later

Link to post
Share on other sites

i aint drinking today fuck it...i need rest my brain feels like its injured but whatever....it was worth it YAY..I had "FUN" hahahaha...but ya side effects still suck but i can live with it only 2 more months and thats it..........

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×